Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum to ``Supercyclic and chaotic translation semigroups''


Authors: Mai Matsui, Mino Yamada and Fukiko Takeo
Journal: Proc. Amer. Math. Soc. 132 (2004), 3751-3752
MSC (2000): Primary 47D60; Secondary 47D06
Published electronically: July 14, 2004
Original Article: Proc. Amer. Math. Soc. 131 (2003), 3535-3546.
MathSciNet review: 2084100
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47D60, 47D06

Retrieve articles in all journals with MSC (2000): 47D60, 47D06


Additional Information

Mai Matsui
Affiliation: Doctoral Research Course in Human Culture, Ochanomizu University, 2-1-1 Otsuka, Bunkyo-ku, Tokyo 112-8610, Japan
Email: mai@tke.att.ne.jp

Mino Yamada
Affiliation: Department of Information Sciences, Ochanomizu University, 2-1-1 Otsuka, Bunkyo-ku, Tokyo 112, Japan

Fukiko Takeo
Affiliation: Department of Information Sciences, Ochanomizu University, 2-1-1 Otsuka, Bunkyo-ku, Tokyo 112, Japan
Email: takeo@is.ocha.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07608-7
PII: S 0002-9939(04)07608-7
Keywords: Admissible weight function, supercyclic semigroups, chaotic semigroups
Received by editor(s): December 3, 2003
Published electronically: July 14, 2004
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2004 American Mathematical Society